Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 17, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 15, 2009, 5:46 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 5:46 PM CDT (22:46 UTC)
- Expired
- May 15, 2009, 10:49 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:05 PM CDT | HEAVY RAIN 2.93 | 1 E Heyworth, IL | 2.93 INCHES OF RAIN MEASURED TODAY WITH 2.63 INCHES SINCE 5 PM. COCORAHS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 152246
FFWILX
ILC113-179-203-160430-
/O.NEW.KILX.FF.W.0017.090515T2246Z-090516T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCLEAN COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT.
* AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREEA. THE HEAVIEST RAIN OF 2 TO 3 INCHES SINCE 3 PM HAS
BEEN SOUTHEAST OF BLOOMINGTON NEAR DOWNS AND LEROY. AT 540 PM
WATER WAS COMING UP ON HIGHWAY 150 NEAR DOWNS. ADDITIONAL SHOWERS
AND THUNDERSTORMS THROUGH THIS EVENING WILL LIKELY BRING 1 TO 2
MORE INCHES OF RAIN WITH LOCAL 2 TO 3 INCH AMOUNTS EAST OF
BLOOMINGTON. THIS COULD LEAD TO FLASH FLOODING IN LOW LYING AND
POOR DRAINAGE AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLOOMINGTON...ARMINGTON...CARLOCK...CHENOA...COLFAX...COOKSVILLE...
DANVERS...DELAVAN...DOWNS...EL PASO...GRIDLEY...HEYWORTH...
HOPEDALE...HUDSON...LE ROY...LEXINGTON...MACKINAW...MCLEAN...
MINIER...NORMAL...SAYBROOK...STANFORD...TOWANDA...ANCHOR...
ARROWSMITH...BELLFLOWER...BLOOMINGTON AIRPORT...CONGERVILLE...
CROPSEY AND ELLSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4079 8892 4076 8892 4076 8859 4062 8857
4062 8847 4030 8847 4029 8924 4034 8926
4033 8961 4054 8939 4079 8894
$$
HUETTL1 follow-up statement
000
WGUS73 KILX 160349
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT FRI MAY 15 2009
ILC113-179-203-160358-
/O.CAN.KILX.FF.W.0017.000000T0000Z-090516T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAZEWELL-MCLEAN-WOODFORD-
1049 PM CDT FRI MAY 15 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR SOUTHERN WOODFORD...MCLEAN AND SOUTHEASTERN TAZEWELL COUNTIES...
ALTHOUGH THE HEAVY RAINFALL THREAT HAS ENDED...THE FLOOD THREAT HAS
NOT. AN AREAL FLOOD WARNING...WHICH WAS JUST ISSUED...REPLACED THE
FLASH FLOOD WARNING WHICH WAS IN EFFECT FOR MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
LAT...LON 4079 8892 4076 8892 4076 8859 4062 8857
4062 8847 4030 8847 4029 8924 4034 8926
4033 8961 4054 8939 4079 8894
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 15, 3:03 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 15, 3:03 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED HAZARD SECTION... NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 303 PM CDT FRI MAY 15 2009 SHORT TERM...TONIGHT THROUGH MONDAY... MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS. SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA RIVERS WILL BE LIKELY. WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE. LONG TERM...TUESDAY THROUGH FRIDAY... FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY. HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY... BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW. 04 && .AVIATION... ISSUED 1250 PM CDT FRI MAY 15 2009 SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON. AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO 1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT. MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT. SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH PRESSURES SETTLES INTO THE MIDWEST. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR... ILZ027>031-036-038-040>057-061. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Local storm report, May 15, 5:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2009 M3.10 INCH KNOX IL TRAINED SPOTTER
SPOTTER MEASURED 3.10 INCHES OF RAIN IN GALESBURG SINCE 5
AM.
0325 PM FLASH FLOOD ABINGDON 40.80N 90.40W
05/15/2009 KNOX IL MESONET
SIGNIFICANT FLASH FLOODING WITH SEVERAL ROADS IN ABINGDON
CLOSED FROM 1 TO 2 FEET OF WATER ON THEM. MAIN STREET IS
CLOSED DUE TO FLOODING. MEASURED 5.02 INCHES OF RAIN
SINCE 5 AM.
0325 PM HEAVY RAIN ABINGDON 40.80N 90.40W
05/15/2009 M5.02 INCH KNOX IL MESONET
WEATHER OBSERVER MEASURED 5.02 INCHES OF RAIN IN ABINGDON
SINCE 5 AM
0335 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/15/2009 M1.57 INCH PEORIA IL NWS EMPLOYEE
NWS EMPLOYEE MEASURED 1.57 INCHES OF RAIN SINCE 6 AM.
0350 PM HEAVY RAIN MARIETTA 40.50N 90.39W
05/15/2009 M1.75 INCH FULTON IL CO-OP OBSERVER
RAINFALL SINCE 7 AM
0400 PM HEAVY RAIN YATES CITY 40.78N 90.01W
05/15/2009 M3.90 INCH KNOX IL CO-OP OBSERVER
SINCE 7 AM
0404 PM HEAVY RAIN VARNA 41.04N 89.22W
05/15/2009 M1.60 INCH MARSHALL IL CO-OP OBSERVER
SINCE 7AM
0404 PM HAIL MEREDOSIA 39.83N 90.56W
05/15/2009 M0.75 INCH MORGAN IL EMERGENCY MNGR
0405 PM HAIL CHAPIN 39.77N 90.40W
05/15/2009 M0.75 INCH MORGAN IL EMERGENCY MNGR
0405 PM FLASH FLOOD 2 SW SPARLAND 41.01N 89.47W
05/15/2009 MARSHALL IL LAW ENFORCEMENT
MOST TOWNSHIP ROADS FLOODED IN HOPEWELL TOWNSHIP...PARTS
OF IL ROUTE 17 FROM SPARLAND TO CAMP GROVE HAVE 1 TO 2
FEET OF WATER ON IT
0405 PM FLASH FLOOD 1 N SPARLAND 41.04N 89.44W
05/15/2009 MARSHALL IL LAW ENFORCEMENT
NORTH HOLLOW RD CLOSED DUE TO FLOODING
0405 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/15/2009 M1.64 INCH PEORIA IL CO-OP OBSERVER
RAINFALL SINCE 8 AM...ON THE NORTHWEST SIDE OF PEORIA
0410 PM HEAVY RAIN CHILLICOTHE 40.92N 89.50W
05/15/2009 M1.66 INCH PEORIA IL CO-OP OBSERVER
SINCE 7 AM
0442 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
05/15/2009 M1.86 INCH MARSHALL IL MESONET
SINCE 630AM...SWOP REPORT
0442 PM HAIL VIRGINIA 39.95N 90.21W
05/15/2009 M0.75 INCH CASS IL CO-OP OBSERVER
40 MPH WINDS
0448 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
05/15/2009 M1.00 INCH CASS IL CO-OP OBSERVER
1 INCH OF RAIN IN 15 MINUTES
0453 PM FLASH FLOOD BROOKLYN 40.23N 90.77W
05/15/2009 SCHUYLER IL LAW ENFORCEMENT
IL ROUTE 101 EAST OF BROOKLYN CLOSED DUE TO CREEK FLOWING
OVER ROAD
0500 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2009 M2.84 INCH KNOX IL MESONET
RAINFALL FOR TODAY...SWOP
0500 PM HEAVY RAIN LACON 41.02N 89.41W
05/15/2009 M1.84 INCH MARSHALL IL CO-OP OBSERVER
SINCE 7AM
0511 PM HEAVY RAIN CANTON 40.56N 90.04W
05/15/2009 M2.79 INCH FULTON IL MESONET
BIG CREEK IN CANTON OUT OF ITS BANKS. SWOP REPORT.
0517 PM HEAVY RAIN DAHINDA 40.95N 90.10W
05/15/2009 M2.78 INCH KNOX IL CO-OP OBSERVER
2.78 INCHES SINCE 7AM.
&&
MLK/BROLocal storm report, May 15, 5:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
526 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN VARNA 41.04N 89.22W
05/15/2009 M1.85 INCH MARSHALL IL CO-OP OBSERVER
1.85 INCHES SINCE 7AM.
&&
MLK/BROLocal storm report, May 15, 5:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 N PETERSBURG 40.03N 89.85W
05/15/2009 M0.75 INCH MENARD IL MESONET
COCORAHS REPORT
0528 PM HAIL ATHENS 39.96N 89.72W
05/15/2009 M1.75 INCH MENARD IL EMERGENCY MNGR
1 3/4 INCHES HAIL REPORTED AT ATHENS.
&&
MLK/BROLocal storm report, May 15, 5:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL CANTRALL 39.93N 89.68W
05/15/2009 M1.75 INCH SANGAMON IL EMERGENCY MNGR
1 3/4 INCH HAIL REPORTED AT CANTRALL AND ATHENS REPORTED
BY MENARD COUNTY EMA.
&&
MLK/BROLocal storm report, May 15, 5:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 3 S GREENVIEW 40.04N 89.74W
05/15/2009 M1.25 INCH MENARD IL MESONET
1 1/4 INCH HAIL REPORTED. SWOP REPORT.
&&
MLK/BROLocal storm report, May 15, 5:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 1 W CORNLAND 39.94N 89.43W
05/15/2009 M1.00 INCH LOGAN IL EMERGENCY MNGR
&&
MLK/BROThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:03 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| May 15, 10:28 AM CDT | Flash Flood Warning | ILX | Knox, Peoria, Stark | 5 hr |
| May 15, 10:55 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 15, 10:58 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 56 hr |
| May 15, 11:32 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 2:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 15, 2:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| May 15, 3:32 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| May 15, 3:45 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 15, 4:00 PM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| May 15, 4:17 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 4:25 PM CDT | Tornado Warning | ILX | Cass, Morgan | 35 min |
| May 15, 4:47 PM CDT | Areal Flood Advisory | ILX | Mason, Tazewell | 6 hr |
| May 15, 4:49 PM CDT | Tornado Warning | ILX | Cass, Menard, Sangamon | 26 min |
| May 15, 5:14 PM CDT | Tornado Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 15, 5:25 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 15, 5:38 PM CDT | Areal Flood Advisory | ILX | Cass, Mason, Menard | 6 hr |
| May 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Macon, Sangamon | 50 min |
| May 15, 5:54 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 6 hr |
| May 15, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 47 min |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 54 min |
| May 15, 6:11 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 15, 6:16 PM CDT | Special Weather Statement | ILX | Mason, Menard | 59 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 30 min |
| May 15, 6:27 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 15, 6:38 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 31 min |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Sangamon | 48 min |
| May 15, 6:42 PM CDT | Tornado Warning | ILX | Champaign, Macon, Piatt | 48 min |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.